# SDR V0XD20150817161

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 18,511 hours, 12,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BA53040K2A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 2L AT FS 280.00 IS CRACKED.  FABRICATED PARTS & REPAIRED LINTEL STRINGER 3L AT FS 280.00 IAW REO 670-53-+21-493 REV D DATED 2015-07-10 & SB 670BA-53-040 REV C DATED 2012-9-20.
